An Application of Discrete Inequality to Second Order Nonlinear Oscillation

E. Thandapani, I. Győri, B. S. Lalli

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

By using some simple discrete inequalities oscillation criteria are provided for the second order difference equations Δ2yn+an+1f{hook}(yn+1) =0 n∈N where the operator Δ is defined by Δyn=yn+1-yn, {an} is a real sequence. The function f{hook} is such that uf{hook}(u)>0 for u≠0 and f{hook}(u)-f{hook}(v)=g(u, v)(u-v) for u, v≠0 for some nonnegative function g.

Original languageEnglish
Pages (from-to)200-208
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume186
Issue number1
DOIs
Publication statusPublished - Aug 15 1994

Fingerprint

Nonlinear Oscillations
Second-order Difference Equations
Oscillation Criteria
G-function
Non-negative
Difference equations
Operator

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

An Application of Discrete Inequality to Second Order Nonlinear Oscillation. / Thandapani, E.; Győri, I.; Lalli, B. S.

In: Journal of Mathematical Analysis and Applications, Vol. 186, No. 1, 15.08.1994, p. 200-208.

Research output: Contribution to journalArticle

@article{5d472d2bd8a048f5a2bc9feb56b61008,
title = "An Application of Discrete Inequality to Second Order Nonlinear Oscillation",
abstract = "By using some simple discrete inequalities oscillation criteria are provided for the second order difference equations Δ2yn+an+1f{hook}(yn+1) =0 n∈N where the operator Δ is defined by Δyn=yn+1-yn, {an} is a real sequence. The function f{hook} is such that uf{hook}(u)>0 for u≠0 and f{hook}(u)-f{hook}(v)=g(u, v)(u-v) for u, v≠0 for some nonnegative function g.",
author = "E. Thandapani and I. Győri and Lalli, {B. S.}",
year = "1994",
month = "8",
day = "15",
doi = "10.1006/jmaa.1994.1294",
language = "English",
volume = "186",
pages = "200--208",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - An Application of Discrete Inequality to Second Order Nonlinear Oscillation

AU - Thandapani, E.

AU - Győri, I.

AU - Lalli, B. S.

PY - 1994/8/15

Y1 - 1994/8/15

N2 - By using some simple discrete inequalities oscillation criteria are provided for the second order difference equations Δ2yn+an+1f{hook}(yn+1) =0 n∈N where the operator Δ is defined by Δyn=yn+1-yn, {an} is a real sequence. The function f{hook} is such that uf{hook}(u)>0 for u≠0 and f{hook}(u)-f{hook}(v)=g(u, v)(u-v) for u, v≠0 for some nonnegative function g.

AB - By using some simple discrete inequalities oscillation criteria are provided for the second order difference equations Δ2yn+an+1f{hook}(yn+1) =0 n∈N where the operator Δ is defined by Δyn=yn+1-yn, {an} is a real sequence. The function f{hook} is such that uf{hook}(u)>0 for u≠0 and f{hook}(u)-f{hook}(v)=g(u, v)(u-v) for u, v≠0 for some nonnegative function g.

UR - http://www.scopus.com/inward/record.url?scp=0001630115&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001630115&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1994.1294

DO - 10.1006/jmaa.1994.1294

M3 - Article

AN - SCOPUS:0001630115

VL - 186

SP - 200

EP - 208

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -